Follow
Maria Jesus Alvarez
Maria Jesus Alvarez
Applied Mathematics (UIB)
Verified email at uib.es
Title
Cited by
Cited by
Year
Monodromy and stability for nilpotent critical points
MJ Álvarez, A Gasull
International Journal of Bifurcation and Chaos 15 (04), 1253-1265, 2005
902005
A survey on the blow up technique
MJ Álvarez, A Ferragut, X Jarque
International Journal of Bifurcation and Chaos 21 (11), 3103-3118, 2011
862011
Generating limit cycles from a nilpotent critical point via normal forms
MJ Álvarez, A Gasull
Journal of Mathematical Analysis and Applications 318 (1), 271-287, 2006
782006
A new uniqueness criterion for the number of periodic orbits of Abel equations
MJ Álvarez, A Gasull, H Giacomini
Journal of Differential Equations 234 (1), 161-176, 2007
562007
Centers and limit cycles for a family of Abel equations
MJ Álvarez, JL Bravo, M Fernández, R Prohens
Journal of Mathematical Analysis and Applications 453 (1), 485-501, 2017
152017
Existence of non-trivial limit cycles in Abel equations with symmetries
MJ Álvarez, JL Bravo, M Fernández
Nonlinear Analysis: Theory, Methods & Applications 84, 18-28, 2013
152013
Lower bounds for the number of limit cycles of trigonometric Abel equations
MJ Álvarez, A Gasull, J Yu
Journal of mathematical analysis and applications 342 (1), 682-693, 2008
152008
Topological classification of polynomial complex differential equations with all the critical points of centre type
MJ Alvarez, A Gasull, R Prohens
Journal of Difference Equations and Applications 16 (5-6), 411-423, 2010
132010
Limit cycles for cubic systems with a symmetry of order 4 and without infinite critical points
M Álvarez, A Gasull, R Prohens
Proceedings of the American Mathematical Society 136 (3), 1035-1043, 2008
122008
Uniqueness of limit cycles for polynomial first-order differential equations
MJ Álvarez, JL Bravo, M Fernández
Journal of mathematical analysis and applications 360 (1), 168-189, 2009
112009
Configurations of critical points in complex polynomial differential equations
MJ Álvarez, A Gasull, R Prohens
Nonlinear Analysis: Theory, Methods & Applications 71 (3-4), 923-934, 2009
102009
Alien limit cycles in Abel equations
MJ Álvarez, JL Bravo, M Fernández, R Prohens
Journal of Mathematical Analysis and Applications 482 (1), 123525, 2020
92020
Asymptotic lower bounds on Hilbert numbers using canard cycles
MJ Álvarez, B Coll, P De Maesschalck, R Prohens
Journal of Differential Equations 268 (7), 3370-3391, 2020
82020
Critical points and periodic orbits of planar differential equations
MJ Álvarez
PhD thesis, Universitat Autonoma de Barcelona, 2006
72006
Abel-like differential equations with a unique limit cycle
MJ Álvarez, JL Bravo, M Fernández
Nonlinear Analysis: Theory, Methods & Applications 74 (11), 3694-3702, 2011
62011
Global behaviour of the period function of the sum of two quasi-homogeneous vector fields
MJ Álvarez, A Gasull, R Prohens
Journal of Mathematical Analysis and Applications 449 (2), 1553-1569, 2017
52017
Limit cycles for two families of cubic systems
MJ Álvarez, A Gasull, R Prohens
Nonlinear Analysis: Theory, Methods & Applications 75 (18), 6402-6417, 2012
52012
Local behavior of planar analytic vector fields via integrability
MJ Álvarez, A Ferragut
Journal of Mathematical Analysis and Applications 385 (1), 264-277, 2012
52012
Limit cycles for a class of quintic -equivariant systems without infinite critical points
MJ Álvarez, IS Labouriau, AC Murza
Bulletin of the Belgian Mathematical Society-Simon Stevin 21 (5), 841-857, 2014
42014
On the number of limit cycles of some systems on the cylinder
MJ Álvarez, A Gasull, R Prohens
Bulletin des sciences mathematiques 131 (7), 620-637, 2007
32007
The system can't perform the operation now. Try again later.
Articles 1–20